Issue
Volume 2, Number 4

Articles in the Issue:

Regular Articles:
Chang-Yeol Jung and Roger Temam
Numerical approximation of two-dimensional convection-diffusion equations with multiple boundary layers
Int. J. Numer. Anal. Mod., 2 (2005), pp. 367-408. Abstract
pdf
Full Article

Heejeong Lee and Dongwoo Sheen
Basis for the quadratic nonconforming triangular element of Fortin and Soulie
Int. J. Numer. Anal. Mod., 2 (2005), pp. 409-421. Abstract
pdf
Full Article

Johan Lie, Marius Lysaker and Xue-Cheng Tai
A piecewise constant level set framework
Int. J. Numer. Anal. Mod., 2 (2005), pp. 422-438. Abstract
pdf
Full Article

Peter Knobloch and Lutz Tobiska
On Korn's first inequality for quadrilateral nonconforming finite elements of first order approximation properties
Int. J. Numer. Anal. Mod., 2 (2005), pp. 439-458. Abstract
pdf
Full Article

Kaitai Li and Yinnian He
Taylor expansion algorithm for the branching solution of the Navier-Stokes equations
Int. J. Numer. Anal. Mod., 2 (2005), pp. 459-478. Abstract
pdf
Full Article

Wei Wei and Hong-Ming Yin
Numerical solutions to Bean's critical-state model for Type-II superconductors
Int. J. Numer. Anal. Mod., 2 (2005), pp. 479-488. Abstract
pdf
Full Article